x

Advil® Junior Chewables – 24 Tablets

Advil® Junior Chewables – 24 Tablets

A great-tasting, convenient way to relieve fever, aches, and pains. Introducing a great-tasting way to take a bite out of your kid’s fever! The fever-fighting power of Children’s Advil® is now available in a great-tasting grape-flavored chewable tablet. Convenient too – no dosing cup or water needed. Lasts up to 8 hours. For children ages 6-11 years.

Temporarily:

  • reduces fever
  • relieves minor aches and pains due to the common cold, flu, headaches and toothaches

GHs42.50

Out Of Stock
under 48 lb under 6 yr Ask a doctor
48-59 lb 6 - 8 yr 2 tablets
60-71 lb 9 - 10 yr 2 ½ tablets
72 - 95 lb 11 yr 3 tablets
 
Allergy alert:
Ibuprofen may cause a severe allergic reaction, especially in people
allergic to aspirin. Symptoms may include:
  • hives
  • facial swelling
  • asthma (wheezing)
  • shock
  • skin reddening
  • rash
  • blisters

If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child:
  • has had stomach ulcers or bleeding problems
  • takes a blood thinning (anticoagulant) or steroid drug
  • takes other drugs containing prescription or nonprescription NSAIDs [aspirin,ibuprofen, naproxen, or others]
  • takes more or for a longer time than directe
Active Ingredient:Ibuprofen 100 mg (NSAID)*
Inactive Ingredients: aspartame, cellacefate, colloidal silicon dioxide, D&C red no. 30 aluminum lake, FD&C blue no. 2 aluminum lake, gelatin, magnesium stearate, mannitol, microcrystalline cellulose, natural and artificial flavors, sodium starch glycolate
Allergy alert:
Ibuprofen may cause a severe allergic reaction, especially in people
allergic to aspirin. Symptoms may include:
  • hives
  • facial swelling
  • asthma (wheezing)
  • shock
  • skin reddening
  • rash
  • blisters

If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child:
  • has had stomach ulcers or bleeding problems
  • takes a blood thinning (anticoagulant) or steroid drug
  • takes other drugs containing prescription or nonprescription NSAIDs [aspirin,ibuprofen, naproxen, or others]
  • takes more or for a longer time than directe

Advil® Junior Chewables – 24 Tablets

Reviews

There are no reviews yet.

Be the first to review “Advil® Junior Chewables – 24 Tablets”

Your e-mail address will not be published. Required fields are marked *

X